Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some commutativity results for rings with two-variable constraints


Author: H. E. Bell
Journal: Proc. Amer. Math. Soc. 53 (1975), 280-284
MSC: Primary 16A70
MathSciNet review: 0382357
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that an associative ring $ R$ has nil commutator ideal if for each $ x,\;y\epsilon R$, there is a polynomial $ p(X)\epsilon X{\mathbf{Z}}[X]$ for which $ xy - yp(x)$ is central. Two restrictions on the $ p(X)$ which guarantee commutativity are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A70

Retrieve articles in all journals with MSC: 16A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0382357-9
PII: S 0002-9939(1975)0382357-9
Article copyright: © Copyright 1975 American Mathematical Society